Applications of likelihood-based methods for the reliability parameter of the location and scale exponential distribution

S.K. Bar-Lev, F.A. van der Duyn Schouten

Research output: Contribution to journalArticleScientificpeer-review

217 Downloads (Pure)
Original languageEnglish
Pages (from-to)115-126
JournalJournal of Applied Statistical Science
Volume16
Issue number1
Publication statusPublished - 2007

Cite this

@article{b293619b7d0646a0b4e4b57acc15122f,
title = "Applications of likelihood-based methods for the reliability parameter of the location and scale exponential distribution",
author = "S.K. Bar-Lev and {van der Duyn Schouten}, F.A.",
note = "DP 2003-83",
year = "2007",
language = "English",
volume = "16",
pages = "115--126",
journal = "Journal of Applied Statistical Science",
issn = "1067-5817",
publisher = "Nova Science Publishers Inc",
number = "1",

}

Applications of likelihood-based methods for the reliability parameter of the location and scale exponential distribution. / Bar-Lev, S.K.; van der Duyn Schouten, F.A.

In: Journal of Applied Statistical Science, Vol. 16, No. 1, 2007, p. 115-126.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Applications of likelihood-based methods for the reliability parameter of the location and scale exponential distribution

AU - Bar-Lev, S.K.

AU - van der Duyn Schouten, F.A.

N1 - DP 2003-83

PY - 2007

Y1 - 2007

M3 - Article

VL - 16

SP - 115

EP - 126

JO - Journal of Applied Statistical Science

JF - Journal of Applied Statistical Science

SN - 1067-5817

IS - 1

ER -